MathSciNet Relay Station
MathSciNet bibliographic data
MR1135928 57M50 (30F40)
Culler, Marc; Shalen, Peter B. Paradoxical decompositions, $2$-generator Kleinian groups, and volumes of hyperbolic $3$-manifolds. J. Amer. Math. Soc. 5 (1992), no. 2, 231–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement